RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1091–1132 (Mi semr1117)  

Real, complex and functional analysis

Spectral properties of first-order differential operators with an involution and groups of operators

I. A. Krishtala, N. B. Uskovab

a Northern Illinois University, Dekalb, IL, IL, 60115, USA
b Voronezh State Technical University, 14, Moskovsky ave., Voronezh, 394026, Russia

Abstract: Several mixed problems for the differential equations with an involution are considered in this work. The spectral properties of the corresponding differential operators are studied. The operator groups generated by the differential operators with an involution are constructed.

Keywords: method of similar operators, differential operator with an involution, spectrum, group of operators.

Funding Agency Grant Number
National Science Foundation 1322127
Russian Foundation for Basic Research 19-01-00732_
The first author is supported by NSF, grant DMS 1322127. The second author is supported by RFBR (project 19-01-00732).


DOI: https://doi.org/10.33048/semi.2019.16.076

Full text: PDF file (337 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 35L75
Received March 15, 2019, published August 16, 2019

Citation: I. A. Krishtal, N. B. Uskova, “Spectral properties of first-order differential operators with an involution and groups of operators”, Sib. Èlektron. Mat. Izv., 16 (2019), 1091–1132

Citation in format AMSBIB
\Bibitem{KriUsk19}
\by I.~A.~Krishtal, N.~B.~Uskova
\paper Spectral properties of first-order differential operators with an involution and groups of operators
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1091--1132
\mathnet{http://mi.mathnet.ru/semr1117}
\crossref{https://doi.org/10.33048/semi.2019.16.076}


Linking options:
  • http://mi.mathnet.ru/eng/semr1117
  • http://mi.mathnet.ru/eng/semr/v16/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019